# SDR MALA050419

- Difficulty date: May 15, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 17,186 hours, 18,860 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE INTAKE CAUTION LIGHT ILLUMINATED.  CREW RETURNED TO DTW.  PERFORMED OHMS CHECK ON INTAKE SYSTEM.  CHECKS GOOD.  PERFORMED DIAGNOSTIC ON DE-ICE MODULE.  CHECKS GOOD. CLEANED CANNON PLUGS AS REQUIRED. GROUND RUN A/C FOR 30 MIN.  ALL CHECKS GOOD.
